# SDR IPXA2019082646008

- Difficulty date: August 23, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 20,041 hours, 13,517 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Inoperative
- Location: Tat Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAT PROBE FAULT, RESULTED IN A DIVERSON.  VERIFIED WIRING AT RELAY K203 TO K10264.   REMOVED AND REPLACED K203, OPS CHECK GOOD IAW AMM 30-33-00 AND WDM 30-33-11.
